# SDR DALA2025081906186

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE CORRODED FROM STA 500 TO STA 500J. REPAIRED FWD CARGO R/H TRANSITION ANGLE FROM STA500A-500F DUE TO EXCEEDED MATERIAL LOSS AND EVALUATED STA 500F-STA500J OT 0.040" MAT REMAINING AT DEEPEST POINT .037" MAT LOSS: 0.003" MAX ALLOWED <10% OF OT= 0.004" FOUND TO BE WITHIN LIMITS SEE ATTACHED DAMAGE REPORT IAW B737-900 SRM 53-00-53-2R-5.
